# SDR 2020FA0000185

- Difficulty date: February 27, 2020
- Submitted: February 27, 2020
- Operation: General aviation
- Aircraft: N704ND
- Make and model: Piper PA-28-181
- Aircraft serial: 2843857
- Aircraft time: 2,296 hours
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: A8547705
- Part serial: 77964
- Condition: Cracked
- Location: Engine
- Part time: 131 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED CO WARNING IN FLIGHT. THEY MADE A PRECAUTIONARY LANDING. UPON VISUAL INSPECTION OF EXHAUST SYSTEM FOUND CRACK IN AFT MUFFLER IN THE TRANSITION FROM FORWARD MUFFLER. THE MUFFLER WAS REPLACED NO CO WARNING WAS NOTED ON RUN UP.
